Vol. 31, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Groups which are minimal with respect to normality being intransitive

Derek J. S. Robinson

Vol. 31 (1969), No. 3, 777–785
Abstract

A T-group is a group in which normality is transitive and a minimal non-T-group is a group which is not a T-group but all of whose proper subgroups are T-groups. In this note all the finite minimal non T-groups are determined and it is shown that this classification also accounts for all the minimal non-T-groups which are either locally finite or 2-groups.

Mathematical Subject Classification
Primary: 20.27
Milestones
Received: 14 May 1969
Published: 1 December 1969
Authors
Derek J. S. Robinson
http://www.math.uiuc.edu/~robinson/